# SDR UIEA2023032700290

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 80,340 hours, 15,360 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 77328810
- Part serial: 871112
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE #1, BLEED AIR PRECOOLER (PRSOV) BROKEN.( PRESSURE REGULATOR AND SHUTOFF VALVE (PRSOV) WAS REPLACED PER AMM 36-11-09-402-162-008 REQUIREMENTS )
